# SDR HNAA2024123101266

- Difficulty date: December 30, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 45,491 hours, 42,581 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Distribution Vlv
- Condition: Faulted
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIR PRESSURE IN FLIGHT DECK SURGES ON PACK 1 WITH APU BLEED AIR SELECTED. ALSO A OIL BURNING SMELL IS NOTED WITH PACK OPERATION.  FACT  31DEC24  01:48  CLT  REMOVED AND REPLACED AIR DISTRIBUTION VALVE IAW EMB 145 AMM21-22-01. OPS CHECK AND LEAK CHECK GOOD.  ACFT OK FOR SERVICE
